# SDR 2003F00110

- Difficulty date: January 2, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT CHECK FLIGHT TRANSIT RIGHT CENTER OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT BATTERY PACK ASSEMBLY IAW MM 33-50-0.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
